# SDR A6WA200100003

- Difficulty date: January 17, 2001
- Submitted: February 7, 2001
- Operation: Air carrier
- Aircraft: N409AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7447
- Aircraft time: 489 hours, 452 cycles
- System (JASC): 7110 · Engine Cowling System
- Part: Cowl Door
- Condition: Separated
- Location: Rt Engine
- Stage of operation: LD
- How discovered: O
- Nature of condition: D
- Precautionary procedure: O

## Discrepancy

LOWER ENGINE COWL DOOR (RT) FELL OFF ON LANDING.  MAINTENANCE REPLACED THE RT ENGINE LOWER COWL DOOR.
